# SDR UPS08M53271

- Difficulty date: August 30, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 36,453 hours, 6,992 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Splice
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C RT WING L/E SKIN SPLICE STRAP XFS 791 CRACKED.  REMOVED, FABRICATED, AND INSTALLED SPLICE STRAP IAW DWG ARB 3954 AND MD-11 SRM 51-35-01, 51-33-01.
